Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

max88

Veteran Member
  • Content Count

    98
  • Joined

  • Last visited

Everything posted by max88

  1. i finished accutane 3 months ago and ive been getting pimples recently. ive probably gotten 5-6 total since i finished accutane. is my acne coming back or is this just normal and expected?
  2. yes, i got tons of stretchmarks during my time with tane. i never had ANY before tane but while i was taking accutane i developed many stretchmarks on my triceps, shoulders, chest. i believe it is due to the accutane
  3. is acne coming back? wtf!!! what should i do im one month post tane and i already have 3 small pimples. is this normal? will they go away for good
  4. do you guys think its natural. i mean my body adjusted from coming off the tane. will it go away? i surpassed my cumulative dose too
  5. i finished tane almost 2 weeks ago and ive been clear, but ive been getting these numerous little bumps on my forehead. not big enough to be pimples, but still noticeable. what are they, and will they go away? i thought the tane should still be working for up to a month after i took my last pill. is this normal?
  6. i had mild acne to begin with so i thought that my 5 month course would be enough to eliminate acne forever. now i have these tiny little things on my face...ugh. should i keep using cetaphil cleanser. any chance that these little things will go away? maybe its because my body is adjusting to being without tane
  7. i finished tane last week, reached my cum dose and everything and now i have a ton of little tiny bumps on my forehead. i also have a small pimple on my cheek. i was clear for 3 months while taking tane. whats going on? should i go to my derm?
  8. it was 5 days worth of pills. i just wanted to end already. i couldnt take another day
  9. I decided to finish 5 days early on my tane. i have taken tane since mid july (skipped a few weeks bc of vacation), and im finally done!!! I reached a cumulative dose of 123, so hopefully that is enough for permanent remission. My skin is basically the same as it was pre-tane, as my acne was mild to begin with. its just a lot smoother now and hopefully it stays clear. i cant wait for the redness to fade. i felt so good when i threw away the final 5 days of pills, knowing that i am done for good.
  10. how does one legitimate reply constitute a sufficient reply?
  11. no my cumulative dose was 116. you know like 120, but it was 116. i took 9660 mgs
  12. I had mild mild acne before accutane and now i am at 116 cumulative dose. i just can not continue another day of this drug, i want my life back. in you guys' opinions, do you think i can have permanent remission with 116 cumulative dose?
  13. what would a derm do? think i should go to a regular doctor?
  14. thank you! i only have 6 days left in my course so what do you think i should do? will this go away after my accutane is done?
  15. I have been having hard and painful stools everyday for the past week. i am currently on 80mg/day. is this a result of the accutane. every time i wipe also there is blood..kinda gross i know. a couple days ago blood was dripping into the toilet. what is going and and what can i do?
  16. i had been perfectly clear though, no pimples and now i get one with 2 weeks left. im scared
  17. ive been clear for 2.5 months and when i wake up today i have a pimple on my forehead. whats goin on. i end my course in 2 weeks. should i be worrying that much?
  18. any ways to see if you have a liver problem without having a blood test? any signs or anything?
×